Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is rash a side effect of verapamil?

Hi I just swithed from verapamil 240er to 80mg three times a day. I have noticed a rash that starts pimply and then turns to dry skin. I have been using desitin baby cream. Is this a side effect? Do I need to contact my doctor. It seems to be improving. Will it go away as I get used to it?
Mon, 28 Apr 2014
Report Abuse
General & Family Physician 's  Response
Hello.It's rare appear allergy to verapamil because you were taking the drug before the change of administration.Also if there is a drug allergy,you would have hives all over the body very itchy,even swollen lips...Also injuries are improving.
You can continue taking the drug, call your doctor if appear referrals signs.
I wish you good health.
(If the answer has helped you, please indicate this)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Verapamil


Is rash a side effect of verapamil?

Hello.It s rare appear allergy to verapamil because you were taking the drug before the change of administration.Also if there is a drug allergy,you would have hives all over the body very itchy,even swollen lips...Also injuries are improving. You can continue taking the drug, call your doctor if appear referrals signs. I wish you good health. (If the answer has helped you, please indicate this)